Dehghani, Mahdi. (1401). An alternative proof for a characterization of inner product spaces. , 8(35), 171-182. doi: 10.30495/jnrm.2022.52389.1885
Mahdi Dehghani. "An alternative proof for a characterization of inner product spaces". , 8, 35, 1401, 171-182. doi: 10.30495/jnrm.2022.52389.1885
Dehghani, Mahdi. (1401). 'An alternative proof for a characterization of inner product spaces', , 8(35), pp. 171-182. doi: 10.30495/jnrm.2022.52389.1885
Dehghani, Mahdi. An alternative proof for a characterization of inner product spaces. , 1401; 8(35): 171-182. doi: 10.30495/jnrm.2022.52389.1885


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب